# SDR HNAA2020072000195

- Difficulty date: July 19, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 39,996 hours, 35,919 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Damaged
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN FLIGHT,  FA REPORTS A LOUD REVING SOUND IN CABIN, FOLLOWED BY ELECTRICAL AND DUST ODOR.  AFTER LANDING PACK 2 OVHT MESSAGE ON EICAS.  CHECKED THE PACK #2 AND FOUND ACM TO BE DAMAGED.  R & R THE ACM IAW AMM 21-51-03. OPS CHECKED GOOD. OK FOR SERVICE.
